# SDR USAA2011072100005

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 43,233 hours, 16,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL40466000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING FROM SLIDE ARMED LIGHT DOOR 2L.  MAINTENANCE REPLACED LENS AT SLIDE ARMED LIGHT 2L DOOR.
